Hello thank you for your reply...I can understand your concerns but discontinuing Wellbutrin requires the advice of a doctor and should never be stopped abruptly. A gradual decrease is necessary to avoid withdrawal symptoms
...as there are over 50 withdrawal symptoms associated with Wellbutrin which have been reported. They range in severity from mild annoyances to life threatening conditions and generally require monitoring by a medical professional...So I think changing from one ssri to another such as Xanax abruptly without going through a gradual process of withdrawal is not recommended..you might well be experiencing withdrawal side effects
With Nuvoxil it is recommend to take this prior to going to bed
because it has a sedative ingredient in it that effectively causes drowsiness
the ingredient is called (tryptophanan)
Therefore, it is a good idea that you take it during night time
and never if you need to drive
or operate heavy machineries. However, drowsiness can be beneficial for you to help you if you also have trouble initiating sleep. Other side effects include dry mouth, dizziness
, nausea and loss of appetite. Disorientation and confusion are very rare side effects of tryptophan.. found in Nuvoxil..
I think with crossing over to Xanax and withdrawing from Wellbutrin and driving at night while taking a further sedative I cannot recommend..you will have to get back to your Dr or pharmacist..on this..
But I have heard that both Kavinace and Nuvoxil, and TravaCor Neuro formulas are successful for many on there own....without the use of ssri's at all.